I was taking welbitrin then stopped it then deceided to start it again. The Pharmecy filled it with the generic form and I took it for about 5 days and went from feelin good to feeling looney, almost out of control. Depressed again, aggitated, bitchy, no patience. Almost manic I guess. Stopped taking it all together and I am in a horriable state of depression and anxiety. Can anyone help me here? My Dr told me to go back and get the regular welbutrin but I did not tell her I had stopped it for about a month. Anyone ever had this problem? What should I do?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...